2 doctors weighed in:

Is ciprofloxacin supposed to make me feel dizzy and nauseous after taking it? I have 10 to take over 5 days. And I have taken 2. Am I in danger?

2 doctors weighed in
Dr. Stephen Scholand
Internal Medicine - Infectious Disease
1 doctor agrees

In brief: Cipro (ciprofloxacin) side-effects

All medicines can have side-effects and if you notice a correlation between the time you take the Cipro (ciprofloxacin) and these side-effects, then it's possible.
(These are minor but real side effects listed in the Package Insert). You should call your prescribing doc and tell them about this, so they can prescribe something different. It's possible the disease itself is causing these symptoms but good to check

In brief: Cipro (ciprofloxacin) side-effects

All medicines can have side-effects and if you notice a correlation between the time you take the Cipro (ciprofloxacin) and these side-effects, then it's possible.
(These are minor but real side effects listed in the Package Insert). You should call your prescribing doc and tell them about this, so they can prescribe something different. It's possible the disease itself is causing these symptoms but good to check
Dr. Stephen Scholand
Dr. Stephen Scholand
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors